Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SPIDER1981

tetracycline

Recommended Posts

Is there any truth in what i heard about tetracycline actually slowing the skin healing process? There's not alot of info out there on this but i have heard it mentioned....

Share this post


Link to post
Share on other sites

Antibiotics kill bacteria. That's all. It makes no sense than an oral antibiotic would affect the healing process in a negative way. On the contrary, your skin should heal faster because there is less inflammation. Now a topical one theoretically could affect healing because it could irritate your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×